Was on Zoloft for approximately 3 months, with little or no results. A couple days after stopping Zoloft (as instructed by my doctor) I started experiencing extreme dizziness, disorientation, "fuzzy" head, and horrible headaches. Could this be withdrawal symptoms from coming off Zoloft, even though I only took medication for 3 months?
Most definitely could be symptoms from Zoloft withdrawal. Zoloft should be weaned from gradually, tapering down. You doctor should have requested you to wean off this med slowly. If you try another antidepressant, it's best to start on a low dose and build up, and if you have to come off, just wean down very slowly. I hope you feel better soon.
I'm getting so frustrated with the doctors I have been seeing. I don't seem to be getting the information I need (like side effects, withdrawal symptoms...) unless I already know what to ask about. The Internet has been a valuable resource, but leaves me questioning the knowledge level of overworked doctors, and their ability to stay informed. Handing me a manufacturer's "sample" kit for an anti-depressant/anxiety medication without proper instruction seems negligent.
I'm considering attacking my depression and anxiety through diet and exercise versus medication. I don't like the side-effects or unknown impact to long-term use of the medications.
I had similar withdrawl symptoms when I tapered off Zoloft. Be sure to taper off slowly, too. I went from 1 tablet to 3/4 for a few days, then to 1/2 for a few days, and even 1/4 before stopping all together. Even then I would experience feeling weepy and worthless. I'm glad I stopped though. It made me gain 20 pounds after 4 months. I was very concerned about that weight gain, so the doc suggested Wellbutrin, saying it usually caused decreased appetite and weight loss. I tried that for 2 months, but it really made my ears ring badly, and it interfered with what little sleep I get, so now his PA gave me Remeron to try. I agree it often seems they don't know what they're doing, and it's getting harder and harder to know where to go or who to trust!